Hi, I'm eighteen and recently got my wisdom teeth taken out so I had to take anti-biotics for a week and the doctor told me if would interfere with my oral contraceptives, Sprintec (norgestimate and ethinyl estradiol tablets, 0.250 mg/0.035 mg). I got the antibiotics at the same time as I started my new pack of birth control and took them both for the first week of my cycle, and I used protection until the next week when my antibiotics ran out (because, of course, things happen). I was freaked out and thought that the antibiotics may still have an effect on my normal birth control so I bought plan B that week and used protection regularly..
So now, its week three and I didn't use protection.. I have two colored pills left until placebo week and I've been having (un-gas related) cramps... I'm hoping that its from my impending period. I've got my normal breakouts... My mood swings have increased about a MILLION-fold.. They make me have fights with my boyfriend and think about suicide, (not normal for me for a very long time).
Plan B may make my period irregular..
No sickness what-so-ever..
My breasts are swollen and seem bigger (VERY odd lol).
And my question is.. What are the odds that I am pregnant?
well birth control is never 100% effective, and when taking medication with it lessens its effectiveness....
i would say that your probably not but just to make sure take a test and if thats negative and ur still not convinced your in the clear go to the dr and have them do a blood test.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.